Model-based abundance estimates for bottlenose dolphins off southern Spain: implications for conservation and management. Cañadas, A. & Hammond, P. Journal of Cetacean Research and Management, 8:13-27, 2006.
bibtex   
@ARTICLE{Canadas2006,
  author = {A. Ca{{\~n}}adas and P.S. Hammond},
  title = {Model-based abundance estimates for bottlenose dolphins off southern
	{Spain}: implications for conservation and management},
  journal = {Journal of Cetacean Research and Management},
  year = {2006},
  volume = {8},
  pages = {13-27},
  file = {:Canadas&Hammond2006.pdf:PDF},
  owner = {tiago},
  subdatabase = {distance},
  timestamp = {2011.03.22}
}
Downloads: 0